# SDR P5CA9601135

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5751 · Ailerons
- Part: Hinge Cutout
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON OUTBD HINGE UPPER CUTOUT CRACKED.  CUTOUT REWORKED PER SRM 57-10-01, DAMAGE WITHIN THE LIMIT PER SRM 57-10-01.
